# SDR SWIA200922811

- Difficulty date: October 3, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 17,909 hours, 15,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOODLIGHTS NR 1 AND NR 3 INOP.  (FLT 5979)  RELAMPED EMERGENCY LIGHT.
